Skip to Main content Skip to Navigation


...
hal-00334268v2  Journal articles
Fabrice BethuelPhilippe GravejatJean-Claude SautDidier Smets. On the Korteweg-de Vries long-wave approximation of the Gross-Pitaevskii equation I
International Mathematics Research Notices, Oxford University Press (OUP), 2009, 2009 (14), pp.2700-2748. ⟨10.1093/imrn/rnp031⟩
...
tel-00218296v1  Theses
Philippe Gravejat. Ondes progressives pour les équations de Gross-Pitaevskii
Mathématiques [math]. Université Pierre et Marie Curie - Paris VI, 2004. Français
...
hal-00593629v1  Journal articles
André de Laire. Global well-posedness for a nonlocal Gross-Pitaevskii equation with non-zero condition at infinity
Communications in Partial Differential Equations, Taylor & Francis, 2010, 35 (11), pp.2021-2058. ⟨10.1080/03605302.2010.497200⟩
...
hal-00706748v1  Journal articles
Fabrice BethuelPhilippe GravejatDidier Smets. Stability in the energy space for chains of solitons of the one-dimensional Gross-Pitaevskii equation
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2014, 64 (1), pp.19-70
...
hal-00767588v2  Journal articles
Fabrice BethuelPhilippe GravejatDidier Smets. Asymptotic stability in the energy space for dark solitons of the Gross-Pitaevskii equation
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2015, 48 (6), pp.1327-1381
...
hal-00363329v1  Book sections
Fabrice BethuelPhilippe GravejatJean-Claude Saut. Existence and properties of travelling waves for the Gross-Pitaevskii equation
Alberto Farina and Jean-Claude Saut. Stationary and time dependent Gross-Pitaevskii equations, 473, American Mathematical Society, pp.55-104, 2008, Contemporary Mathematics, 978-0-8218-4357-4. ⟨10.1090/conm/473⟩
hal-00593628v1  Journal articles
André de Laire. Nonexistence of traveling waves for a nonlocal Gross-Pitaevskii equation
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2009, 347 (7-8), pp.375-380
...
hal-01002094v1  Journal articles
Philippe GravejatDidier Smets. Asymptotic stability of the black soliton for the Gross-Pitaevskii equation
Proceedings of the London Mathematical Society, London Mathematical Society, 2015, 111 (2), pp.305-353. ⟨10.1112/plms/pdv025⟩
...
hal-00285751v2  Journal articles
Fabrice BethuelPhilippe GravejatJean-Claude Saut. On the KP I transonic limit of two-dimensional Gross-Pitaevskii travelling waves
Dynamics of Partial Differential Equations, International Press, 2008, 5 (3), pp.241-280. ⟨10.4310/DPDE.2008.v5.n3.a3⟩
...
hal-00371344v2  Journal articles
Fabrice BethuelPhilippe GravejatJean-Claude SautDidier Smets. On the Korteweg-de Vries long-wave approximation of the Gross-Pitaevskii equation II
Communications in Partial Differential Equations, Taylor & Francis, 2010, 35 (1), pp.113-164. ⟨10.1080/03605300903222542⟩
...
hal-00270348v2  Journal articles
Fabrice BethuelPhilippe GravejatJean-Claude SautDidier Smets. Orbital stability of the black soliton to the Gross-Pitaevskii equation
Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (6), pp.2611-2642. ⟨10.1512/iumj.2008.57.3632⟩
...
tel-00658356v2  Theses
André de Laire. Quelques problèmes liés à la dynamique des équations de Gross-Pitaevskii et de Landau-Lifshitz
Equations aux dérivées partielles [math.AP]. Université Pierre et Marie Curie - Paris VI, 2011. Français